| Model Number |
MICL12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6 mm micl12.6 implantable collamer lens, -11.0 diopter, in the patients eye on (b)(6) 2017.The lens will be explanted for a shorter lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Additional information received - the reporter indicated the lens was implanted in the patient's left eye (os).The lens was explanted on (b)(6) 2017 due to excessive vaulting, narrowing of the angle and shallowing of the anterior chamber depth.The lens was explanted to prevent angle closure (borderline occludable).Additional peripheral iridectomy performed.The reporter indicated the cause of the event was due to mismatch sulcus-sulcus and white-to-white measurements.Another lens will be implanted at a later date.(b)(4).